MAUDE Adverse Event Report: SYNTHES GMBH SCREWDRIVER HANDLE UNIV

SYNTHES GMBH SCREWDRIVER HANDLE UNIV
Catalog Number 03.133.150
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j sales representative.H3/h6: device history lot part# 03.133.150 synthes lot # j006481 supplier lot # j006481 release to warehouse date: 22 sep 2022 supplier: mack molding company no ncrs were generated during production.Device history review of the device history record(s) showed that there were no issues.During the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from depuy synthes reports an event in japan as follows: it was reported that on (b)(6)2023, the patient underwent a removal surgery.During surgery, the coupling part of the handle broke and the spring at the tip of the handle came off when a screwdriver tip was inserted into the handle.Removal of implants was done by another screwdriver.The surgery was completed successfully within a 30 minutes delay.After surgery, the disengaged spring was lost during washing.No further information is available.This complaint involves one (1) device.This report is for one (1) screwdriver handle univ.This is report 1 of 1 for complaint (b)(4).

Brand Name
SCREWDRIVER HANDLE UNIV
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16863562
Report Number8030965-2023-05673
Device Sequence Number5805943
Product Code HXX
UDI-Device Identifier07612334122162
UDI-Public(01)07612334122162
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.133.150
Device Lot NumberJ006481
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2023
Initial Report FDA Received Date05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown